# SDR AALA20100922LAX01

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 89,371 hours, 17,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 31493
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR AND LEFT SLIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY M738.  OPS CHECKED NORMAL.
